MAUDE Adverse Event Report: AVANOS MEDICAL INC. NEOMED NASOGASTRIC/OROGASTRIC FEEDING TUBES; DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)

AVANOS MEDICAL INC. NEOMED NASOGASTRIC/OROGASTRIC FEEDING TUBES; DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)
Model Number PFTS8.0P-NC
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a neoconnect polyurethane nasogastric (ng) feeding tube was found leaking from the connection port during use in a neonatal patient.No delay or compromise in patient care was reported; however, the orogastric (og) tube required replacement.
 
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record and udi are in-progress.All information reasonably known as of (b)(6) 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
NEOMED NASOGASTRIC/OROGASTRIC FEEDING TUBES
Common Device Name
DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
NINGBO TIANYI MEDICAL APPLIANCE CO., LTD
no.788,mozhi north rd
tourism resort, dongqian lake
ningbo zhejiang, cn 31512 1
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key25300383
Report Number3011270181-2026-00073
Device Sequence Number9422676
Product Code FPD
UDI-Device Identifier00350770001814
UDI-Public(01)00350770001814(240)120006614(11)250520(17)280519(10)TY250520
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K082238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFTS8.0P-NC
Device Catalogue NumberPFTS8.0P-NC
Device Lot NumberTY250520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer07/16/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown